UM

Browse/Search Results:  1-10 of 79 Help

Selected(0)Clear Items/Page:    Sort:
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
Second-order maximum principle preserving Strang’s splitting schemes for anisotropic fractional Allen-Cahn equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 2,Page: 749-771
Authors:  Chen, Hao;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Discrete Maximum Principle  Fractional Allen-cahn Equation  Matrix Exponential  Operator Splitting Method  Toeplitz Matrix  
All-at-once method for variable-order time fractional diffusion equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 1,Page: 31-57
Authors:  Pang, Hong Kui;  Qin, Hai Hua;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/13
All-at-once  Divide-and-conquer  Finite Difference Method  Low-rank  Polynomial Interpolation  Vo Time Fractional Derivative  
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented] Journal article
Computers and Mathematics with Applications, 2022,Volume: 108,Page: 175-184
Authors:  Fang, Zhi Wei;  Zhang, Jia Li;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Banded Preconditioner  Fast Algorithm  Finite Volume Method  Spatial Fractional Diffusion Equations  Sum-of-exponentials Technique  
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes Journal article
Computers and Mathematics with Applications, 2022,Page: 175-184
Authors:  Fang, Z. W.;  Zhang, J.L.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/30
Spatial fractional diffusion equations  Finite volume method  Sum-of-exponentials technique  Fast algorithm Banded preconditioner  
A preconditioner based on sine transform for two-dimensional semi-linear Riesz space fractional diffusion equations in convex domains Journal article
Applied Numerical Mathematics, 2021,Volume: 169,Page: 289-302
Authors:  Huang, Xin;  Sun, Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/12/08
Gmres Method  Penalization  Riesz Fractional Derivative  Sine Transform Based Preconditioner  Toeplitz Matrix  
An implicit-explicit preconditioned direct method for pricing options under regime-switching tempered fractional partial differential models Journal article
Numerical Algorithms, 2021,Volume: 87,Issue: 3,Page: 939-965
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Direct Method  Implicit-explicit Finite Difference Method  Multi-state European Options Pricing  Precondition  Tempered Fractional Partial Differential Equation  
Splitting preconditioning based on sine transform for time-dependent Riesz space fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2021,Volume: 66,Issue: 1-2,Page: 673–700
Authors:  Lu,Xin;  Fang,Zhi Wei;  Sun,Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/03/09
Gmres Method  Riesz Space Fractional Diffusion Equations  Shifted Grünwald Discretization  Sine-transform-based Splitting Preconditioner  Symmetric Positive Definite Toeplitz Matrix  
A Fast Algorithm for the Variable-Order Spatial Fractional Advection-Diffusion Equation Journal article
Journal of Scientific Computing, 2021,Volume: 87,Issue: 1
Authors:  Pang, Hong Kui;  Sun, Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/12/07
Finite Difference Method  Fractional Derivative Of Variable-order  Low-rank Approximation  Polynomial Interpolation  Stability And Convergence  
A Dimensional Splitting Exponential Time Differencing Scheme for Multidimensional Fractional Allen-Cahn Equations Journal article
Journal of Scientific Computing, 2021,Volume: 87,Issue: 1
Authors:  Chen, Hao;  Sun, Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/12/07
Dimensional Splitting  Discrete Maximum Principle  Exponential Time Differencing  Fractional Allen-cahn Equation  Matrix Exponential  Toeplitz Matrix